Pregablin issues anyone

Home Forums General Pregablin issues anyone

This topic contains 4 replies, has 4 voices, and was last updated by  Lorna5 5 days, 18 hours ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #47305

    Lorna5
    Participant

    Hi I’ve been taking pregablin for several months I take 75 twice a day am and app 4pm but I’ve noticed if I’m late taking the afternoon dose by even a couple of hours I get severe anxiety, really scaring me feel like I want to come off it all together but know that would be awful judging by this reaction
    Anyone else had problems like these?

    #47307

    PaulT_99
    Participant

    At one point i was on the near maximum dose for Pregabalin. Taking 9 of them a day.
    The only side effect i had is they made me physically sick, i just wanted to throw up all the time.
    They had Zero pain relief effect for me.

    #47310

    Lc
    Participant

    Hi Lorna5, tried it but could not tolerate it, had same trouble with lyrica, gabapentin, ect. either adverse reactions or made me worse or just could not tolerate the effects or didn’t work.but do know the feeling that you found yourself seem to clock watch and anxious at rushing the time by for your next dose, also what Paul says making you feel ill. thats why the only one i can tolerate is Amitriptyline,
    Personally you got to ask yourself questions, does it work or help at taking the pain away, and can I tolerate the side effects for it taking pain away, If the effects out weigh you tolerating the pain, then come off of it and ask if you can try something else.
    but sometimes it could be your own brain working overtime that is making you a bit scared of the reaction and making you anxious for which I have experienced, especially if you had bad reactions to some drugs in the past, but at the end of the day it,s your choice and only you know the answer, Take care care and best wishes,Lee

    #47312

    Jan Sadler
    Keymaster

    Hi Laura
    If you do decide to come off the pregabalin, it’s best to tell your doctor what you’re doing and they may give you instructions about how to come off it slowly. Personally, having done this, I came off much more slowly than the doctor suggested as I found that easier on my body.

    If you ask your GP, you may also find there is a smaller size dose available, or a liquid dose of pregabalin, which would make it easier to come off.

    Good luck and let us know how you get on.

    Jan at PainSupport

    #47316

    Lorna5
    Participant

    Thanks everyone will continue for now but long term not so sure

Viewing 5 posts - 1 through 5 (of 5 total)

You must be logged in to reply to this topic.